# SDR TRBA2012052001

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,247 hours, 39,640 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 111CC01A02
- Part serial: 12956
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY BATTERY CHARGER FAULT LIGHT ON.  THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY BATTERY CHARGER CONTACTOR 42PA  IAW JIC 24-00-00-RAI-10010 AND FIG 24-00-00-RAI-00122 . THE OPS TEST IAW JIC 24-50-00-OPT-10000 FOUND OK. THE ACFT WAS RETURNED TO SERVICE.
